# SDR RRXA991388

- Difficulty date: June 17, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N604AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46047
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Finger Dougler
- Condition: Corroded
- Location: Bs 616
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT FOUND CORROSION, FUSELAGE, BLISTER AT FINGER DOUBLER AT STA 616 BETWEEN LONGERONS 32 RIGHT AND LONGERON 33 RIGHT.  DAMAGE EXCEEDED LIMITS IAW DC-8 SRM.  REMOVED DAMAGED, TREATED AREA IAW DC-8 SRM 51-1-8.  FABRICATED AND INSTALLED NEW FINGER DOUBLER AND SKIN SPLICE STRAP IAW DC8 SRM 53-2-1 AND INSTALLED IAW DC8 SRM 51-1-20D..  (CORROSION DAMAGE RECORDED IN EWA CORROSION PROGRAM).
